# SDR DL76L081800

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 57,344 hours, 8,463 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - TAXI OUT LT FWD FUEL BOOST PUMP FAILED.  FOUND PUMP OPERATING NORMAL.  FOUND C/P PINS GREEN AND SWITCH PINS CONTAMINATED AT LOW PRESS SWITCH S71.  REPINNED CONNECT AND REPLACED LOW PRESSURE SWITCH S71.  WITH SWITCH OUT AND P ON FOUND NO FLOW FROM LOW PRESS LINE-AFTER SEVERAL MINUTES BLOCKAGE CLEARED-PURGED LINE FOR SEVERAL MORE MINUTES UNTIL ALL FLOW CLEAR.  REINSTALLED SWITCH ALL, OPS NORMAL NO FURTHER CONTAMINATION FOUND IN TANK.
